A family of transversely nonsimple knots

Published

Journal Article

We apply knot Floer homology to exhibit an infinite family of transversely nonsimple prime knots starting with 10132. We also discuss the combinatorial relationship between grid diagrams, braids and Legendrian and transverse knots in standard contact R3.

Full Text

Duke Authors

Cited Authors

  • Khandhawit, T; Ng, L

Published Date

  • July 28, 2010

Published In

Volume / Issue

  • 10 / 1

Start / End Page

  • 293 - 314

Electronic International Standard Serial Number (EISSN)

  • 1472-2739

International Standard Serial Number (ISSN)

  • 1472-2747

Digital Object Identifier (DOI)

  • 10.2140/agt.2010.10.293

Citation Source

  • Scopus